Multi-objective stopping problem for discrete-time Markov processes

Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00545823
Contributor : François Dufour <>
Submitted on : Monday, December 13, 2010 - 9:09:21 AM
Last modification on : Tuesday, February 12, 2019 - 4:32:08 PM

Links full text

Identifiers

Collections

Citation

François Dufour, Alexei Piunovskiy. Multi-objective stopping problem for discrete-time Markov processes. Journal of Applied Probability, Applied Probability Trust, 2010, 47 (4), pp.947-966. ⟨10.1239/jap/1294170511⟩. ⟨hal-00545823⟩

Share

Metrics

Record views

193